# SDR SIMA20170414005

- Difficulty date: April 14, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 41,292 hours, 38,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534336403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CABIN ON STR 21L BETWEEN FRAMES 30 AND 31. ACCOMPLISHED PERMANENT REPAIR CORROSION IN CABIN ON STR 21L BETWEEN FRAMES 30 AND 31 IAW ERS-EM-53MR-2673.
